Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Maligranda, Lech

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:1267
Abstract pages:1127
Full texts:425
References:109
E-mail:

http://www.mathnet.ru/eng/person18347
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/118770

Publications in Math-Net.Ru
2017
1. E. I. Berezhnoi, L. Maligranda, “On representation of cones of monotone functions in weighted Lebesgue spaces and extrapolation of operators on these cones”, Algebra i Analiz, 29:4 (2017),  1–44  mathnet  elib; St. Petersburg Math. J., 29:4 (2018), 545–574  isi  scopus
2013
2. S. V. Astashkin, L. Maligranda, R. S. Sukhanov, “Sequences of independent Walsh functions in BMO”, Sibirsk. Mat. Zh., 54:2 (2013),  270–278  mathnet  mathscinet; Siberian Math. J., 54:2 (2013), 205–211  isi  scopus
2011
3. S. V. Astashkin, L. Maligranda, “Geometry of Cesàro Function Spaces”, Funktsional. Anal. i Prilozhen., 45:1 (2011),  79–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 45:1 (2011), 64–68  isi  scopus
2003
4. S. V. Astashkin, L. Maligranda, “On Interpolation in $L_p$ Spaces”, Mat. Zametki, 74:5 (2003),  782–786  mathnet  mathscinet  zmath; Math. Notes, 74:5 (2003), 734–739  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021